# SDR ASAA2023110446016

- Difficulty date: November 4, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 8,981 hours, 2,757 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED WHEN STARTING APU ON TAXI IN TO GATE. GROUNDED - YES. CHECKED FOR OMF FOUND NO ACTIVE FAULT AND FOUND MSG #49-41012 (NO APU ROTATION SHUTDOWN) AND 49-41254 (START CONVERTER UNIT SHOWS START SYSTEM INOP) WHICH IS NOT ACTIVE. PERFORMED APU BITE PROCEDURE PER AMM 49-61-00-700-801. NO MORE ACTIVE MESSAGE FOUND REF IFIM 49-40-00-810-818.
